# SDR IPXA2024080975446

- Difficulty date: August 9, 2024
- Submitted: August 9, 2024
- Operation: Air carrier
- Aircraft: N622UP
- Make and model: Boeing 747-8F
- Aircraft serial: 65784
- Aircraft time: 15,846 hours, 2,369 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Snubber
- Condition: Out Of Limits
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*** SDR FILED OPEN *** FAULT - FOUND MAIN ENTRY DOOR ROTARY SNUBBER PIN EXTENSION IS WITHOUT THE MINIMUM LIMIT. (REPLACE) FAULT APPROVED PER GMM-MTX 09.05.01.05.
